# SDR AALA971118

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FIREWALL CRACKED 2 INCHES LONG FORWARD FLANGE FORWARD ENGINE MOUNT.  INSTALLED REPAIR PER ESO 11697 DATED 5-22-97.  TST:  55,431 HOURS.  34,330.  (X)
